# SDR SWAA021498

- Difficulty date: July 6, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 64,289 hours, 69,737 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611
- Condition: Pinched
- Location: Rt Mlg W/W
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, COMPLETE LOSS OF A SYSTEM HYDRAULIC FLUID.  FOUND PINCHED O-RING AT PRESS MODULE.  REMOVED AND REPLACED O-RING PER MM.
